Researcher Page

사진
Byeon, Jaeyoung (변재형)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Classical/Real Anaylysis, Nonlinear Analysis/ Calculus of Variaitons, Analysis on Manifolds
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

    Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

    2
    Article
    FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

    Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

    3
    Article
    THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION

    Byeon, Jaeyoungresearcher; Jin, Sangdon, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.38, no.9, pp.4353 - 4390, 2018-09

    4
    Article
    On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

    Byeon, Jaeyoungresearcher; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

    5
    Article
    Nonlinear scalar field equations involving the fractional Laplacian

    Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, NONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

    6
    Article
    Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

    Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

    7
    Article
    Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

    Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

    8
    Article
    Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrodinger systems

    Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.106, no.3, pp.477 - 511, 2016-09

    9
    Article
    On standing waves with a vortex point of order N for the nonlinear Chern-Simons-Schrodinger equations

    Byeon, Jaeyoungresearcher; Huh, Hyungjin; Seok, Jinmyoung, JOURNAL OF DIFFERENTIAL EQUATIONS, v.261, no.2, pp.1285 - 1316, 2016-07

    10
    Article
    Unbounded solutions for a periodic phase transition model

    Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

    11
    Article
    A DOUBLE WELL POTENTIAL SYSTEM

    Byeon, Jaeyoungresearcher; Monttechiari, Piero; Rabnowitz, Paul H., ANALYSIS & PDE, v.9, no.7, pp.1737 - 1772, 2016

    12
    Article
    Semi-classical standing waves for nonlinear Schrodinger systems

    Byeon, Jaeyoungresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.54, no.2, pp.2287 - 2340, 2015-10

    13
    Article
    STANDING WAVE CONCENTRATING ON COMPACT MANIFOLDS FOR NONLINEAR SCHRODINGER EQUATIONS

    Byeon, Jaeyoungresearcher; Kwon, Ohsang; Oshita, Yoshihito, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.14, no.3, pp.825 - 842, 2015-05

    14
    Article
    Solutions of higher topological type for an Allen-Cahn model equation

    Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.15, no.2, pp.379 - 404, 2014-06

    15
    Article
    Introduction and results

    Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.229, no.1076, pp.1 - 1, 2014-05

    16
    Article
    Multi-bump positive solutions for a nonlinear elliptic problem in expanding tubular domains

    Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.50, no.1-2, pp.365 - 397, 2014-05

    17
    Article
    Existence of clustering high dimensional bump solutions of superlinear elliptic problems on expanding annuli

    Byeon, Jaeyoungresearcher; Kim, Seunghyeok; Pistoia, Angela, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.9, pp.1955 - 1980, 2013-11

    18
    Article
    On a phase transition model

    Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.1 - 23, 2013-05

    19
    Article
    Singularly perturbed nonlinear Dirichlet problems involving critical growth

    Byeon, Jaeyoungresearcher; Zhang, Jianjun; Zou, Wenming, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.65 - 85, 2013-05

    20
    Article
    Variational approach to bifurcation from infinity for nonlinear elliptic problems

    Byeon, Jaeyoungresearcher; Lee, Youngae, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.143, no.2, pp.269 - 301, 2013-04

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0